Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 473243, 11 pages
http://dx.doi.org/10.1155/2014/473243
Research Article

On Strong Convergence of Halpern’s Method Using Averaged Type Mappings

Dipartimento di Matematica ed Informatica, Universitá della Calabria, 87036 Arcavacata di Rende, Italy

Received 14 May 2014; Accepted 17 June 2014; Published 3 July 2014

Academic Editor: Luigi Muglia

Copyright © 2014 F. Cianciaruso et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. E. Chidume and C. O. Chidume, “Iterative approximation of fixed points of nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 288–295, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. T. Suzuki, “A sufficient and necessary condition for Halpern-type strong convergence to fixed points of nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 135, no. 1, pp. 99–106, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. Song and X. Chai, “Halpern iteration for firmly type nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4500–4506, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Saejung, “Halpern's iteration in Banach spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 73, no. 10, pp. 3431–3439, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. F. Kohsaka and W. Takahashi, “Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces,” Archiv der Mathematik, vol. 91, no. 2, pp. 166–177, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. Iemoto and W. Takahashi, “Approximating common fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2082–e2089, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Itoh and W. Takahashi, “The common fixed point theory of singlevalued mappings and multivalued mappings,” Pacific Journal of Mathematics, vol. 79, no. 2, pp. 493–508, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. O. Osilike and F. O. Isiogugu, “Weak and strong convergence theorems for nonspreading-type mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 5, pp. 1814–1822, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Moudafi, “Krasnoselski-Mann iteration for hierarchical fixed-point problems,” Inverse Problems, vol. 23, no. 4, pp. 1635–1640, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. P. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. P. E. Maingé, “The viscosity approximation process for quasi-nonexpansive mappings in Hilbert spaces,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 74–79, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. K. Wongchan and S. Saejung, “On the strong convergence of viscosity approximation process for quasinonexpansive mappings in Hilbert spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 385843, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000. View at MathSciNet
  15. C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. F. E. Browder and W. V. Petryshyn, “Semicontractive and semiaccretive nonlinear mappings in Banach spaces,” Bulletin of the American Mathematical Society, vol. 74, pp. 660–665, 1968. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. Moudafi, “Split monotone variational inclusions,” Journal of Optimization Theory and Applications, vol. 150, no. 2, pp. 275–283, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. Kurokawa and W. Takahashi, “Weak and strong convergence theorems for nonspreading mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 6, pp. 1562–1568, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus